# SDR CA020917008

- Difficulty date: September 15, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Engine: Ge CF343A1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ON INSPECTION, MECHANIC FOUND OUTER HANDLE OF CREW ESCAPE HATCH STUCK IN THE DOWN POSITION.  WOULD NOT POP UP WHEN BUTTON IS DEPRESSED.  UNABLE TO RELEASE HANDLE EVEN WHEN FORCED. REMOVED HANDLE ASSEMBLY AND INSTALLED NEW ASSEMBLY.
